# SDR PCAA0406226

- Difficulty date: June 22, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- Aircraft time: 24,896 hours, 27,615 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Faulty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3875 REPORTED THE YELLOW GEAR SELECTOR LEVER ILLUMINATING ALONG WITH THE RED NOSE GEAR LIGHT AND THEN BOTH GOING OUT.  ALSO A THUMPING NOISE WAS HEARD FROM THE NOSEWELL AREA.  THIS HAPPENED APPROXIMATELY FOUR TIMES.  THIS CONDITION HAD A HISTORY 14JUN04, REF SDR 222, PSEU WAS REMOVED AND REPLACED.  CURRENT DISCREPANCY DATED 22JUNE04 WAS REMEDIED WITH THE REMOVAL AND REPLACEMENT OF THE NOSE GEAR DRAG STRUT PROXIMITY SENSOR.  SYSTEMS WERE OPERATIONAL CHECKED AND A TEST FLIGHT COMPLIED WITH, ALL CHECKS GOOD.
